# SDR COMA0110131

- Difficulty date: August 1, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Aircraft time: 22,004 hours, 22,856 cycles
- System (JASC): 3150 · Central Warning
- Part: Proximity Switch
- Part number: ATG120TR
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKE OFF TRIM AURAL WARNING. REPLACED DEFECTIVE ELEV. TRIM PROXIMITY SENSOR.
